

The Indian School of Business (ISB) hosts the 14th edition of the Conference on the Digital Economy (CODE) on January 03 - 05, 2023.

Conference Venue: Rajavarma and Bristow Halls

Program Agenda (updated on 03 Jan 2023)

Day 0 (Jan 3, 2023)

| Hours | Description |
|-------------------|------------------|
| 6:00 pm – 9:00 pm | Reception Dinner |

Day 1 (Jan 4, 2023): 20 minutes-long presentations (15 minutes presentation + 5 minutes Q&A). Please note that the presentations scheduled on the following day are relatively shorter. Please prepare based on the day your presentation has been scheduled.

| Hours | Description |
|---|--|
| 8:45 am – 9:00 am (15 minutes) | Welcome remarks by Prof. Ramnath Chellappa and Prof. Rajib L. Saha |
| 9:00 am – 10:20 am (4*20=80 minutes) | Session 1: Digital Platforms Session Chair: Vandith Pamuru |
| | 1. Distribution Contracts for Digital Content Supply Chains in the Presence of Online Piracy Prasenjit Mandal and Abhishek Roy |
| | 2. An Unintended Consequence of Platform Dependence: Empirical Evidence from IT-enabled Food-Delivery Platforms Varun Karamshetty, Michael Freeman and Sameer Hasija |

| | 3. Lemon Ads: Adverse Selection in Multi-Channel Display Advertising Market |
|--|--|
| | Francesco Balocco, Yixin Lu, Ting Li and Alok Gupta |
| | 4. Status Downgrade: The Impact of Losing Status on a User Generated Content Platform Vandith Pamuru, Wreeto Kar and Warut Khernamnuai |
| 10:20 am – 10:50 am (30 minutes) | Tea/Coffee Break |
| | Session 2: Technology and Society Session Chair: Aravinda Garimella |
| | 5. Gender Bias in Remote Work During the COVID-19 Pandemic: Evidence from Healthcare Kartik K. Ganju, Jeffery McCullough, Kathy Li, Chandy Ellimoottil |
| | 6. Uncovering data & algorithmic bias in digital markets Esi Adeborna and Luvai Motiwalla |
| 10:50 am – 12:30 pm (5*20=100 minutes) | 7. Content Moderation and AI: Impact on Marginalized Communities Jonathan Gomez Martinez and Ramnath Chellappa |
| | 8. Gender Effects in Online Evaluations: Evidence from a Large-Scale Online Discussion-based Community Anand Gopal, David Waguespack, Tristan Botelho and Johanna Birnir |
| | 9. It Takes a Village: Contextualized and Community-Engaged EdTech Interventions in Rural India Aravinda Garimella and Ananya Tiwari |
| 12:30 pm – 2:00 pm (90 minutes) | Lunch |
| | Session 3: Technology Adoption and Business Value Session Chair: Abhishek Kathuria |
| 2:00 pm – 3:20 pm (4*20=80 minutes) | 10. Social Determinants of Health and ER Utilization: Role of Information Integration during COVID-19 Indranil Bardhan, Tianjian Guo and Anjum Khurshid |
| | 11. Between a Rock and Hard Place- To grow or to maintain? Studying the Effects of Cloud-Sourcing on M&A Growth Moksh Matta, Kiron Ravindran, Hyeokkoo Eric Kwon and Gautam Ray |
| | 12. Tethered Durable Goods and Installed Base Degradation via Software Updates: Implications for Product Policy Ramesh Shankar |
| | 13. Senior Executives' Digital Agency and Abnormal Market Returns Sudhir Voleti and Abhishek Kathuria |

| 3:20 pm – 3:50 pm (30 minutes) | Tea/Coffee Break |
|--|--|
| 3:50 pm – 5:10 pm (4*20=80 minutes) | Session 4: Data-Driven Strategies Session Chair: Anupam Purwar |
| | 14. Economic Impact of Category-Expansion-Oriented Recommendations: Evidence from Randomized Field Experiments Ravi Bapna, Meizi Zhou, Gedas Adomavicius and Jonathan Hershaff |
| | 15. Impact of AI on Reviews and Outcomes Rachit Kamdar and Siva Viswanathan |
| | 16. Collaborative success in online communities: Explaining peer production performance in the 2022 R/place event Shizhen Chen, Tian Heong Chan and Anandhi Bharadwaj |
| | 17. Will my startup get funding?: A Machine Learning Model to predict startup success Anupam Purwar and Bhagwan Chowdhry |
| 5:10 pm – 6:30 pm | Outdoor time |
| 6:30 pm – 9:30 pm | Gala Dinner |

Day 2 (Jan 5, 2023): 15 minutes-long presentations (12 minutes presentation + 3 minutes Q&A). Please note that the presentations scheduled on the previous day are relatively longer. Please prepare based on the day your presentation has been scheduled.

| Hours | Description |
|----------------------------------|---|
| | Session 5: Data-Driven Strategies |
| | Session Chair: Sumit Kummumkal |
| | 18. Imagine! Never write, type or punch your password: A novel Zero-Knowledge Proof protocol for passwords |
| | Bhagwan Chowdhry and Vasundhara Sharma |
| | 19. Unveiling the complementarities among digital innovations using semi-supervised learning |
| 9:00 am - 10:30 am | Balaganesh Chandran, R K Amit and R P Sundarraj |
| | 20. ARIMAX Model for Forecasting Maintenance Work (AMFM): A Multi-Stage Seasonal ARIMAX Model for Workorder Time Series Forecasting |
| | Anupam Purwar and Matthew Reimherr |
| | 21. A Design Science based Method for Sign Prediction of Edges in Networks |
| | Mukul Gupta, Samrat Gupta and Giri Kumar Tayi |
| | 22. Strawberry Or Vanilla This Week? How To Optimize Tailored Assortments For |
| | Variety-Seeking/Avoiding Consumers Sumit Kunnumkal, Dorothee Honhon, Ismail Kirci and Sridhar Seshadri |
| 10.20 11.00 | Sumit Kummumkai, Dolothee Hommon, Ismail Kilti and Sildhai Seshadii |
| 10:30 am – 11:00 am (30 minutes) | Tea/Coffee Break |
| | Session 6: Digital Platforms and Technology for Good |
| | Session Chair: Sumeet Kumar |
| | 23. Impact of Sponsorship-Based Funding on Contribution Behaviour in Knowledge-Sharing Platforms |
| | Poonacha K. Medappa, Murat M. Tunc and Xitong Li |
| | 24. From Seeker to Provider: Role Switching in Online Support Communities |
| 11:00 am – 12:45 pm | Michael Lee, Xunyi Wang, Ruochen Liao and Rajiv Kishore |
| | 25. Does Employer-Paid, Job-Protected Maternity Leave Help or Hurt Female IT |
| | Workers? Evidence from Millions of Job Applications |
| | Sofia Bapna and Russell Funk |
| | 26. The Impact of Enforcing COPPA Privacy Policy on the Presence of Commercial Content |
| | on YouTube Kids Sumeet Kumar, Ashique Khudabukhsh and Deepa Mani |
| | Summer Rumar, Ashrque Rhudabukhsh and Deepa Hanr |

| | 27. A Platform's Dilemma in Controlling Marketplace Transactions Sumanta Singha, Rajib Saha and Abhijeet Ghoshal |
|--------------------|--|
| | 28. Gender disparities in patent review outcomes are more pronounced for more novel patent applications Nikhil Madan, Deepa Mani and Rohin Nandkumar |
| 12:45 pm – 1:00 pm | Thank you note by Prof. Rajib L. Saha Closing remark by Prof. Deepa Mani |
| 01:00 pm – 2:00 pm | Lunch |
| 2:30 pm | A trip to Fort Kochi |